# SDR AALA202506091834

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 13,439 hours, 4,985 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI IN GRINDING SOUND CAN BE HEARD ON FLIGHT DECK DURING BRAKE APPLICATION. AFT FLIGHT ATTENDANT CALLED TO REPORT UNUSUAL VIBRATION AND SOUND DURING BRAKING. BRAKE TEMPERATURE INVESTIGATION REVEALS BRAKES WERE MODERATE USE. NUMBER 2 AND NUMBER 4 BRAKES HAD EVIDENCE OF AIR AS FLEXIBLE BRAKE LINES WERE SHAKING WITH BRAKE APPLICATION. BLEED ALL FOUR BRAKES, PER AMM 32-41-00-870-802. OPERTIONAL CHECK GOOD AFTER BLEED.
